loading page

A Case Report of Toxic Leukoencephalopathy induced by metronidazole in a woman with suture infection
  • +1
  • Hoorvash Faraji Dana,
  • Lida Shojaei Arani ,
  • Ali Faraji,
  • Kiumars Bahmani
Hoorvash Faraji Dana
Shahid Beheshti University of Medical Sciences School of Medicine
Author Profile
Lida Shojaei Arani
Shahid Beheshti University of Medical Sciences School of Medicine
Author Profile
Ali Faraji
Alborz University of Medical Sciences
Author Profile
Kiumars Bahmani
Shahid Beheshti University of Medical Sciences
Author Profile

Abstract

Metronidazole may rarely cause encephalopathy and neuropathy. In this study we report a 30-year-old post-partum, ex-addicted female with leukoencephalopathy due to metronidazole.

Peer review status:UNDER REVIEW

18 Jan 2021Submitted to Clinical Case Reports
04 Feb 2021Submission Checks Completed
04 Feb 2021Assigned to Editor
30 Mar 2021Reviewer(s) Assigned
19 Apr 2021Review(s) Completed, Editorial Evaluation Pending
25 May 2021Editorial Decision: Revise Minor
06 Jun 20211st Revision Received
08 Jun 2021Submission Checks Completed
08 Jun 2021Assigned to Editor
08 Jun 2021Review(s) Completed, Editorial Evaluation Pending